Table of Contents
ISRN Combinatorics
Volume 2013 (2013), Article ID 398641, 5 pages
http://dx.doi.org/10.1155/2013/398641
Research Article

Isomorphic Digraphs from Affine Maps of Finite Cyclic Groups

School of Mathematical Science, Guangxi Teachers Education University, Nanning 530001, China

Received 27 June 2013; Accepted 28 July 2013

Academic Editors: L. Feng and J. Rada

Copyright © 2013 Guixin Deng. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Abstract

Let be a positive integer. For any pair of integers and , let be the digraph whose set of vertices is , and there exists a directed edge from vertex to vertex if . In this paper, we obtain a necessary and sufficient condition for which .